# SDR J7SA2024060300403

- Difficulty date: May 23, 2024
- Submitted: June 4, 2024
- Operation: Air carrier
- Aircraft: N371FX
- Make and model: Emb EMB-505
- Aircraft serial: 50500387
- Aircraft time: 6,875 hours, 4,609 cycles
- System (JASC): 2760 · Drag Control System
- Part: Controller
- Part number: 4629001017
- Part serial: 1091
- Condition: Unserviceable
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUE TO HISTORY OF SPOILER FAULTS, REPLACED # 2 FCE IAW EMB 505 AMM 27-03-01. RIGGING AND OPS CHECK GOOD IAW 27-03-01.
